Alert archive / California / Wind Advisories in 2007
Wind Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 17, 2007, 9:17 AM PST for 4 counties in California. It took effect at Jan 18, 2007, 6:00 AM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2007, 9:17 AM PST (17:17 UTC)
- In effect from
- Jan 18, 2007, 6:00 AM PST
- Expired
- Jan 19, 2007, 1:56 PM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3177 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 171717 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 917 AM PST WED JAN 17 2007 CAZ048-055>058-180130- /O.NEW.KSGX.WI.Y.0005.070118T1400Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 917 AM PST WED JAN 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST FRIDAY. NORTHEAST WINDS ALOFT AND OFFSHORE GRADIENTS WILL CAUSE LOCAL STRONG GUSTY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ DVA
8 follow-up statements
000 WWUS76 KSGX 172132 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 132 PM PST WED JAN 17 2007 CAZ048-055>058-180530- /O.CON.KSGX.WI.Y.0005.070118T1400Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 132 PM PST WED JAN 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST FRIDAY. NORTHEAST WINDS ALOFT AND OFFSHORE GRADIENTS WILL CAUSE LOCAL STRONG GUSTY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH... MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ DVA
000 WWUS76 KSGX 180535 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 935 PM PST WED JAN 17 2007 CAZ048-055>058-181600- /O.CON.KSGX.WI.Y.0005.070118T1400Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 935 PM PST WED JAN 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 4 PM PST FRIDAY. NORTHEAST WINDS ALOFT AND OFFSHORE GRADIENTS WILL CAUSE LOCAL STRONG GUSTY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH... MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MACKECHNIE
000 WWUS76 KSGX 181545 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 745 AM PST THU JAN 18 2007 CAZ048-055>058-182345- /O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 745 AM PST THU JAN 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. LOW PRESSURE TO THE NORTH AND HIGH PRESSURE TO THE SOUTH WILL CAUSE EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH... MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$
000 WWUS76 KSGX 182145 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 145 PM PST THU JAN 18 2007 CAZ048-055>058-190600- /O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 145 PM PST THU JAN 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTH WILL CAUSE EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH... MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ BALFOUR
000 WWUS76 KSGX 190445 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 845 PM PST THU JAN 18 2007 CAZ048-055>058-191300- /O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 845 PM PST THU JAN 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTH WILL CAUSE EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ DVA
000 WWUS76 KSGX 191232 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 432 AM PST FRI JAN 19 2007 CAZ048-055>058-200000- /O.CON.KSGX.WI.Y.0005.000000T0000Z-070120T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 432 AM PST FRI JAN 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTHEAST WILL CAUSE NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 55 MPH...MAINLY THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ WHITLOW
000 WWUS76 KSGX 191739 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 938 AM PST FRI JAN 19 2007 CAZ048-055>058-192200- /O.EXT.KSGX.WI.Y.0005.000000T0000Z-070119T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 938 AM PST FRI JAN 19 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. LOW PRESSURE TO THE SOUTH AND HIGH PRESSURE TO THE NORTHEAST WILL CAUSE NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 55 MPH...MAINLY THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ BALFOUR
000 WWUS76 KSGX 192156 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 156 PM PST FRI JAN 19 2007 CAZ048-055>058-192300- /O.CAN.KSGX.WI.Y.0005.000000T0000Z-070119T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 156 PM PST FRI JAN 19 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ BALFOUR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 3:30 AM PST, 5 hours 47 minutes earlier.
Area forecast discussion, Jan 17, 3:30 AM PST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 330 AM PST WED JAN 17 2007 .SYNOPSIS...ONSHORE FLOW WILL RETURN TODAY AS A LOW PRESSURE CENTER MOVES SOUTH ALONG THE CALIFORNIA COAST. THE LOW IS EXPECTED TO BE OFF THE SOUTHWEST CALIFORNIA COAST TONIGHT AND MOVE ACROSS NORTHERN BAJA CALIFORNIA ON THURSDAY. THE LOW WILL BRING PARTLY CLOUDY SKIES AND A SLIGHT CHANCE OF SHOWERS LATER TODAY THROUGH THURSDAY. DRY OFFSHORE FLOW AND GUSTY WINDS WILL RETURN BY LATE THURSDAY AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... CUT OFF UPPER LOW DROPPING SOUTHWARD DOWN CENTRAL CALIFORNIA COAST. USED THE NAM12 MODEL TO ADJUST GRID TIMING/EXTENT OF CLOUDS AND PRECIPITATION EXPECTED WITH THIS SYSTEM. COLD CORE OF LOW SHOULD BE OVER SOUTHERN CALIFORNIA BIGHT THIS AFTERNOON/TONIGHT...STILL TRACKING MORE OR LESS DUE SOUTH. CENTER EXPECTED TO TRACK FAR ENOUGH OFFSHORE THAT THE THREAT OF THUNDERSTORMS WILL BE CONFINED TO OUTER WATERS. THERE IS LIMITED MOISTURE WITH THE LOW...NO SUBTROPICAL MOISTURE TAP EXPECTED BEFORE IT MOVES INLAND...AND ONLY A BRIEF PERIOD...TODAY THROUGH THIS EVENING...THAT THE LOW LEVEL FLOW WILL BE ONSHORE ACROSS SOUTHWEST CALIFORNIA TO PROVIDE ANY MOISTURE INPUT TO MODIFY THE AMBIENT BONE DRY AIR MASS. SO KEPT POPS FAIRLY LOW AND FORECAST STORM TOTAL PRECIPITATION LESS THAN A TENTH OF AN INCH. CONFIDENCE IN THIS FORECAST IS REALLY LOW. BAROCLINIC MODELS ARE NOTORIOUSLY TOO FAST ON EJECTING CUT OFF LOWS AND WOULD NOT BE SURPRISED TO THEM START BACK PEDALING WITH EACH SUCCESSIVE RUN. NEVERTHELESS...WHAT SEEMS FAIRLY CERTAIN IS THAT THE TRACK INLAND WILL BE TO THE SOUTH WHICH MEANS A QUICK RETURN OF EAST TO NORTHEAST TRAJECTORIES ACROSS THE FORECAST AREA LATE THURSDAY. ASIDE FROM THE POSSIBILITY OF SOME WRAP AROUND MOISTURE REACHING THE DESERT SLOPES THURSDAY NIGHT/FRIDAY MORNING...EXPECT A RENEWED DRYING TREND STARTING LATE THURSDAY THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION... WEAKENING OFFSHORE FLOW WILL CONTINUE CLEAR SKIES AND UNRESTRICTED VSBYS THIS MORNING. ONSHORE FLOW WILL RETURN THIS MORNING AND A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTH WILL BRING SOME CLOUDS AND A SLIGHT CHANCE OF SHOWERS WITH LOCAL MVFR CONDITIONS THIS AFTERNOON. WINDS AT 10K FT WILL BACK TO THE SOUTHWEST AND INCREASE TO 25-35 KT THIS AFTERNOON. OFFSHORE FLOW WILL RETURN THURSDAY AND BRING GUSTY WINDS TO THE LOCAL MTNS. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE AT THIS TIME. PUBLIC/FIRE WEATHER...BALFOUR AVIATION/MARINE.......MACKECHNIE
Hazardous weather outlook, Jan 17, 4:00 AM PST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST WED JAN 17 2007 CAZ042-048-055-056-057-060-061-180000- ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- 400 AM PST WED JAN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS ORANGE COUNTY...SOUTHWEST SAN BERNARDINO COUNTY...WESTERN RIVERSIDE COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ043-050-058-062-PZZ750-180000- SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 400 AM PST WED JAN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS SAN DIEGO COUNTY. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN AND MOUNTAIN SNOW ARE POSSIBLE TONIGHT. ROADS MAY BECOME ICY AT ELEVATIONS ABOVE 4000 FEET...MAKING TRAVEL THROUGH THE MOUNTAINS HAZARDOUS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT RAIN AND MOUNTAIN SNOW ARE POSSIBLE THURSDAY. ICY ROAD CONDITIONS MAY BE PRESENT AT ELEVATIONS ABOVE 4500 FEET. FOR FRIDAY THROUGH TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PZZ775-180000- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST WED JAN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS OUTER COASTAL WATERS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A COLD UPPER LEVEL LOW WILL MOVE OVER THE SOUTHERN CALIFORNIA BIGHT LATE THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEAR AND WEST OF SAN CLEMENTE ISLAND. MARINERS MAY ENCOUNTER WIND GUSTS OVER 30 KNOTS...SMALL HAIL...AND INFREQUENT IN THE VICINITY OF THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. BALFOUR
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:55 PM PST | Marine Weather Statement | SGX | 89 min |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.